# SDR SWAA2019090336491

- Difficulty date: August 21, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 51,954 hours, 27,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7502U159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL ATTACH ANGLE CRACKED AT BS. 500B, FORWARD SIDE LBL 24.  R&R ANGLE IAW SRM & DWG.
